American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. W. Brace and P. J. Richetta. The approximation of linear operators . Trans. Amer. Math. Soc. 157 (1971) 1-21. MR 0278122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shmuel Kantorovitz. The $C\sp{k}$-classification of certain operators in $L\sb{p}$. II . Trans. Amer. Math. Soc. 146 (1969) 61-67. MR 0251587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. R. Dowson. On the commutant of a complete Boolean algebra of projections . Proc. Amer. Math. Soc. 19 (1968) 1448-1452. MR 0238125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Olubummo. Weakly compact $B\sp{\#}$-algebras . Proc. Amer. Math. Soc. 14 (1963) 905-908. MR 0155198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. J. McShane. Families of measures and representations of algebras of operators . Trans. Amer. Math. Soc. 102 (1962) 328-345. MR 0137002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1